# SDR HEEA083357

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N92MT
- Make and model: Bell 206L-3
- Aircraft serial: 51175
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Condition: Shorted
- Location: Control Head
- Component: Control Head
- Component part number: 4000038
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON/OFF TEST SWITCH APPEARS WORN.  WIGGLING SWITCH WILL MAKE IT WORK. FOUND CHANNEL KNOB, VOLUME KNOB, SWITCH R4/S1 AND SWITCH S2 BAD.  REPLACED.  REPAIRED AND BENCH CHECK GOOD.
